# SDR DL757991652

- Difficulty date: July 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602DL
- Make and model: Boeing 757232
- Aircraft serial: 22809
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Contl Module
- Part number: 257T110314
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR FAILED TO RETRACT, GEAR HANDLE RAISED TO OFF POSITION AND WOULD NOT MOVE FURTHER.  GEAR LIGHT AND GEAR DISAGREE MSG ILLUMINATED.  FOLLWED POM PROCEDURE.  RETURNED TO JFK.  ON LANDING AIRCRAFT PULLED TO RIGHT.  FOUND NR 3 BRAKE DRAGING REPLACED SAME.  HAD FAULT CODES 421/422/423/424 ON PSEU.  REPLACING LANDING GEAR CONTROL MODULE PER FIM PRIOR TO MTC, FERRY TO ATL.
